Small operators between Banach and Hilbert spaces
Dudley, R.
Studia Mathematica, Tome 34 (1970), p. 35-41 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:217530
@article{bwmeta1.element.bwnjournal-article-smv38i1p3bwm,
     author = {R. Dudley},
     title = {Small operators between Banach and Hilbert spaces},
     journal = {Studia Mathematica},
     volume = {34},
     year = {1970},
     pages = {35-41},
     zbl = {0205.43101},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv38i1p3bwm}
}
Dudley, R. Small operators between Banach and Hilbert spaces. Studia Mathematica, Tome 34 (1970) pp. 35-41. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv38i1p3bwm/